# SDR SWIA201946571

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3L IS CRACKED JUST FWD OF FRAME 379, IN THE CABIN.  (C-CHECK) RO: 10/21/19. REMOVED AND REPLACED STRINGER 3L FROM FS 379 TP 409 IAW SRM.  WORK ACCOMPLISHED BY AAR.
